# SDR HEEA967576

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 2730 · Elevator Control System
- Part: Tube Assy
- Part number: 206001191001
- Condition: Cracked
- Location: Elev Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY IS CRACKED.  (CRACKS AT CLEVIS END.  THREE EACH CRACKS .420" - .515" AND .590" LONG AT CLEVIS END OF TUBE.
